# SDR IPXA2021032867382

- Difficulty date: March 4, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N264UP
- Make and model: Doug MD-11F
- Aircraft serial: 48800
- Aircraft time: 88,958 hours, 16,704 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Fitting
- Part number: APB73502
- Condition: Cracked
- Location: Center Tank
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CCENTER TANK SUPPORT FITTING IS CRACKED AT STA. 1156 AND X= 01.REMOVED, FABRICATED AND REPLACED FITTING IAW DWG. APB7350 AND SRM 51-33-01. (MINOR)
